On an inverse problem for a class Dirac operator with discontinuous coefficient and a spectral parameter in the boundary condition

Yükleniyor...
Küçük Resim

Tarih

2010

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Applied Mathematical Sciences

Erişim Hakkı

Özet

In this paper, it is examined on the half line the inverse problem of scattering theory for a class Dirac operator with discontinuous coefficient and a spectral parameter in the boundary condition . The scattering function is defined as scattering data and its properties are investigated. It is obtained Gelfand-Levitan-Marchenko type main equation which plays an important role in the solution of inverse problem and it is shown the uniqueness of the solution of the inverse problem by using Fredholm alternative.

Açıklama

Anahtar Kelimeler

Dirac operator, Scattering function, Main equation, Levinson formula

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Mamedov, Kh. R. ; Çöl, Aynur "On an inverse problem for a class Dirac operator with discontinuous coefficient and a spectral parameter in the boundary condition" Applied Mathematical Sciences, 4 (2010), no.26, 1273-1287